Mostrando recursos 1 - 20 de 2.297

  1. Relative purity in log étale cohomology

    Higashiyama, Kazumi; Kamiya, Takashi
    We study log étale cohomology. The goal is to prove relative purity in log étale cohomology.

  2. Effective actions of the general indefinite unitary groups on holomorphically separable manifolds

    Nagata, Yoshikazu
    We determine all holomorphically separable complex manifolds of dimension p + q which admit smooth envelopes of holomorphy and effective general indefinite unitary group actions of size p + q. Also we give exact description of the automorphism groups of those complex manifolds. As an application we consider a characterization of those complex manifolds by their automorphism groups.

  3. Global uniqueness results for ground states for a class of quasilinear elliptic equations

    Adachi, Shinji; Shibata, Masataka; Watanabe, Tatsuya
    In this paper, we are concerned with the uniqueness of ground states for a class of quasilinear elliptic equations which arise in the study of plasma physics. We obtain global uniqueness results in the sense that we don't require any assumptions on the parameter.

  4. Unit tangent sphere bundles with the Reeb flow invariant Ricci operator

    Cho, Jong Taek; Chun, Sun Hyang
    In this paper, we study unit tangent sphere bundles T1M whose Ricci operator $\bar{S}$ is Reeb flow invariant, that is, Lξ $\bar{S}$ = 0. We prove that for a 3-dimensional Riemannian manifold M, T1M satisfies Lξ $\bar{S}$ = 0 if and only if M is of constant curvature 1. Also, we prove that for a 4-dimensional Riemannian manifold M, T1M satisfies Lξ $\bar{S}$ = 0 and ℓ $\bar{S}$ ξ = 0 if and only if M is of constant curvature 1 or 2, where ℓ = $\bar{R}$ (·,ξ)ξ is the characteristic Jacobi operator.

  5. The Euler product for the Riemann zeta-function in the critical strip

    Akatsuka, Hirotaka
    In this paper we study a pointwise asymptotic behavior of the partial Euler product for the Riemann zeta-function on the right half of the critical strip. We discuss relations among the behavior of the partial Euler product, the distribution of the prime numbers and the distribution of nontrivial zeros of the Riemann zeta-function.

  6. Global attractors for a Kirchhoff type plate equation with memory

    Yao, Xiaobin; Ma, Qiaozhen; Xu, Ling
    A Kirchhoff type plate equation with memory is investigated. Under the suitable assumptions, we establish the existence of a global attractor by using the contraction function method.

  7. On Faltings' local-global principle of generalized local cohomology modules

    Hoang, Nguyen Van
    Let R be a commutative Noetherian ring, I an ideal of R and M, N finitely generated R-modules. Let 0 ≤ n $\in$ Z. This note shows that the least integer i such that dim Supp( $H^i_I$ (M, N)/K) ≥ n for any finitely generated submodule K of $H^i_I$ (M, N) equal to the number inf{ $f_{I_\frak{p}}(M_\frak{p},N_\frak{p})$ | $\frak{p}$ $\in$ Supp(N/IMN), dim R/ $\frak{p}$ ≥ n}, where $f_{I_\frak{p}}(M_\frak{p},N_\frak{p})$ is the least integer i such that $H^i_{I_\frak{p}}(M_{\frak{p}},N_{\frak{p}})$ is not finitely generated, and IM = ann(M/IM). This extends the main result of Asadollahi-Naghipour [1] and Mehrvarz-Naghipour-Sedghi [8] for generalized local cohomology modules...

  8. Herz-type Besov spaces of variable smoothness and integrability

    Drihem, Douadi; Heraiz, Rabah
    In this paper, Herz-type Besov spaces with variable smoothness and integrability are introduced. Our scale contains variable Besov spaces as special cases. We prove several basic properties, especially the Sobolev-type embeddings.

  9. Centro-affine invariants and the canonical Lorentz metric on the space of centered ellipses

    Salvai, Marcos
    We consider smooth plane curves which are convex with respect to the origin. We describe centro-affine invariants (that is, GL+ (2,R)-invariants), such as centro-affine curvature and arc length, in terms of the canonical Lorentz structure on the three dimensional space of all the ellipses centered at zero, by means of null curves of osculating ellipses. This is the centro-affine analogue of the approach to conformal invariants of curves in the sphere introduced by Langevin and O'Hara, using the canonical pseudo Riemannian metric on the space of circles.

  10. A number theoretical observation of a resonant interaction of Rossby waves

    Kishimoto, Nobu; Yoneda, Tsuyoshi
    Rossby waves are generally expected to dominate the β plane dynamics in geophysics, and here in this paper we give a number theoretical observation of the resonant interaction with a Diophantine equation. The set of resonant frequencies does not have any frequency on the horizontal axis.

  11. Complete flat resolutions, Tate homology and the depth formula

    Liu, Yanping; Liu, Zhongkui; Yang, Xiaoyan
    We introduce Tate homology of complexes of finite Gorenstein flat dimension based on complete flat resolutions and give a new method of computing Tate homology in Christensen and Jorgensen's sense. We also investigate the relationship between Tate homology and Tate cohomology. As an application, a more brief proof of the main result on derived depth formula of [Vanishing of Tate homology and depth formula over local rings, J. Pure Appl. Algebra 219 (2015) 464-481] is given.

  12. Extrinsic circular trajectories on totally η-umbilic real hypersurfaces in a complex hyperbolic space

    Bao, Tuya; Adachi, Toshiaki
    A trajectory for a Sasakian magnetic field, which is a generalization of geodesics, on a real hypersurface in a complex hyperbolic space CHn is said to be extrinsic circular if it can be regarded as a circle as a curve in CHn. We study how the moduli space of extrinsic circular trajectories, which is the set of their congruence classes, on a totally η-umbilic real hypersurface is contained in the moduli space of circles in CHn. From this aspect we characterize tubes around totally geodesic complex hypersurfaces CHn-1 in CHn by some properties of such trajectories.

  13. Sublinear tracking in Thurston's metric for random walks

    Pan, Huiping
    In this paper, we prove the sublinear tracking property in Thurston's metric for sample paths of random walks on mapping class group.

  14. Curved folding and planar cutting of simple closed curve on a conical origami

    Choi, Ikhan
    The fold-and-cut theorem states that one can find a flat folding of paper, so that one complete straight cut on the folding creates any desired polygon. We extend this problem to curved origami for piecewise C1 simple closed curves. Many of those curves on paper turn out to be cut by a straight plane after we fold the paper into a conical shape—the surface consists of half-lines with a common vertex. Let γ: I → R2 be a piecewise C1 simple closed curve such that there exists a parametrization γ(ψ)= (r(ψ) cos ψ, r(ψ) sin ψ) on ψ $\in$ [0,2π)...

  15. On p-biharmonic submanifolds in nonpositively curved manifolds

    Cao, Xiangzhi; Luo, Yong
    Let u: (M, g) → (N, h) be a map between Riemannian manifolds (M, g) and (N, h). The p-bienergy of u is τp(u) = ∫M|τ(u)|pg, where τ(u) is the tension field of u and p > 1. Critical points of τp are called p-biharmonic maps and isometric p-biharmonic maps are called p-biharmonic submanifolds. When p = 2, p-biharmonic submanifolds are biharmonic submanifolds and in recent years many nonexistence results are found for biharmonic submanifolds in nonpositively curved manifolds. In this paper we will study the nonexistence result for general p-biharmonic submanifolds.

  16. Hypersurfaces in Euclidean spaces with finite total curvature

    Zhu, Peng
    We discuss complete noncompact hypersurfaces in the Euclidean space Rn+1 with finite total curvature. We obtain vanishing result and finiteness theorem for the space of L2 harmonic 2-forms. These results are generalized versions of results for L2 harmonic 1-forms.

  17. Well-posedness and decay property for the generalized damped Boussinesq equation with double rotational inertia

    Zhang, Zaiyun; Huang, Jianhua; Sun, Mingbao
    In this paper, we investigate the initial value problem (IVP henceforth) associated with the generalized damped Boussinesq equation with double rotational inertia ¶ $$\left\{\begin{array}{ll} u_{tt}+\gamma\Delta^2 u_{tt}-a\Delta u_{tt}-2b\Delta u_t-\alpha\Delta^3u+\beta\Delta^2 u-\Delta u=\Delta f(u),\quad x \in\mathbb{R}^n, \; t<0, \\ u(x,0)=u_0(x),\quad u_t(x,0)=u_1(x),\quad x \in\mathbb{R}^n. \end{array}\right.$$ ¶ Based on decay estimates of solutions to the corresponding linear equation, we establish the decay estimates and the pointwise estimates by using Fourier transform. Under small condition on the initial data, we obtain the existence and asymptotic behavior of global solutions in the corresponding Sobolev spaces by time weighted norms technique and the contraction mapping principle.

  18. Subgroups of the Torelli group generated by two symmetric bounding pair maps

    Stukow, Michał
    Let {a,b} and {c,d} be two pairs of bounding simple closed curves on an oriented surface which intersect nontrivialy. We prove that if these pairs are invariant under the action of an orientation reversing involution, then the corresponding bounding pair maps generate a free group. This supports the conjecture stated by C. Leininger and D. Margalit that any pair of elements of the Torelli group either commute or generate a free group.

  19. On the isometries from the unit disk to infinite dimensional Teichmüller spaces

    Ohtake, Hiromi
    We generalize Earle-Li's polydisk theorem and embedding theorem, and study isometries from the unit disk to infinite dimensional Teichmüller spaces. We also give a simple proof that for any non-Strebel point τ, there exist infinitely many real analytic geodesic disks through τ and the basepoint in infinitely dimensional Teichmüller spaces.

  20. On a certain family of asymmetric Riemann surfaces with the cyclic automorphism group

    Kozłowska-Walania, Ewa; Tyszkowska, Ewa
    A compact Riemann surface X of genus g ≥ 2 is called asymmetric or pseudo-real if it admits an anticonformal automorphism but no anticonformal involution. The order d = #(δ) of an anticonformal automorphism δ of such a surface is divisible by 4. In the particular case where d = 4, δ is a pseudo-symmetry and the surface is called pseudo-symmetric. ¶ A Riemann surface X is said to be p-hyperelliptic if it admits a conformal involution ρ for which the orbit space X/<ρ> has genus p. This notion is the particular case of so called cyclic (q,n)-gonal surface which...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.